Turkish Journal of Mathematics
The height of a permutation and applications to distance between real line arrangements
We present a new notion of a distance between two real line arrangements. We define the height of a permutation and use this idea in our main theorem, which gives us a lower bound on the distance between the pair. We apply these techniques to the seven special cases of real arrangements with ten lines found in previous work by the authors.
Moduli space, automorphism group, line arrangements, distance invariant, degenerate arrangements
AMRAM, MEIRAV; COHEN, MOSHE; SUN, HAO MAX; and TEICHER, MINA
"The height of a permutation and applications to distance between real line arrangements,"
Turkish Journal of Mathematics: Vol. 44:
6, Article 6.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss6/6